BibTeX record journals/orl/PuertoR05

download as .bib file

@article{DBLP:journals/orl/PuertoR05,
  author    = {Justo Puerto and
               Antonio M. Rodr{\'{\i}}guez{-}Ch{\'{\i}}a},
  title     = {On the exponential cardinality of {FDS} for the ordered \emph{p}-median
               problem},
  journal   = {Oper. Res. Lett.},
  volume    = {33},
  number    = {6},
  pages     = {641--651},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.orl.2004.11.005},
  doi       = {10.1016/j.orl.2004.11.005},
  timestamp = {Wed, 14 Nov 2018 10:26:20 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/orl/PuertoR05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics